# SDR 98ZZZX2187

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36G
- Make and model: Mtsbsi MU2B
- Aircraft serial: 035
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 010A31874002
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 5,381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100-HOUR INSPECTION PER CUSTOMER'S PROGRAM, CRACK NOTED AT RT COCKPIT SIDE WINDOW.  DEEP INSPECTION OF ALL WINDOWS COMPLETED PER MM AND SB 224B.  ALL FOUND CRAZED DEEPER THAN LIMITS ALLOW.  AIRCRAFT WINDOWS HAD JUST BEEN REFURBISHED AND SIGNED OFF AS AIRWORTHY BY AN UNCERTIFIED SHOP.  WINDOWS REPLACED WITH NEW TO RETURN AIRCRAFT TO SERVICE.  SUBMITTER SUGGESTED USE OF PROPER TOOLS AND TECHNIQUES WHEN REFURBISHING OR INSPECTING THESE WINDOWS.
